sexologist-icon

Periods, help please??

I took 3mg contraceptives around 78 hours after I had intercourse.. And my period's due date is 20th, that is tomorrow, as per last month. When can I expect my next period? And I cannot even consult a gynaecologist because my parents are very strict .. Please help. What if my period doesn't occur in the next 2 weeks? A detailed answer would really be appreciated. Thank you..
views-icons 16 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

In a normal menstrual cycle, a balance between the hormones estrogen and progesterone regulates the buildup of the lining of the uterus (endometrium), which is shed during menstruation. If a hormone imbalance occurs, mentrual irregularities occurs.. Periods can be delayed for a single cycle or it can be delayed in every cycle. If the delay is in only a single cycle, the most likely cause is a temporary cause like stress.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO